# SDR A6WA201240477

- Difficulty date: April 21, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 20,492 hours, 19,666 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES.  NOSE GEAR INDICATED DOWN WHILE MAINS WERE UP.  NOSE INDICATED DOWN AND GREEN THE ENTIRE TIME.  RETURNED TO DEPARTURE.  ALL GEAR LOCKED DOWN NORMALLY.   FOUND OLEO EXTEND, F23 OUT OF RIG.  RIGGED PS23 NOSE GEAR.  OPS CHECKED NORMAL IAW AMM 32-61-05 AND AWAC SUP 10-087.
